U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
Old 03-04-2009, 08:42 AM
 
Location: "The Sunshine State"
4,334 posts, read 12,942,820 times
Reputation: 3044

Advertisements

I will try to make a long story short. I am hypothyroid. I had the RAI pill 8 years ago. So I have no thyroid. Had a good endo. in my home state of NJ but moved to a kinda rural area of Fl. 4 years ago. No endo's here. I just go to a Walk In place. I have gone from 117lbs to a now 144lbs. I know my meds are not right. They recently switched me from Levoxyl to Synthroid.
Well for the past couple of weeks I have been having some shortness of breath and feeling tired and now this morning felt like I was going comotose. Severely tired and could not get myself out of bed until 10am. I went to bed at midnight. I also woke up with a very bad headache. Why am I sooooo tired like this? It feels wierd. Could it be an adrenal problem? I have no health ins. right now so I do not even know where to start.
Rate this post positively Reply With Quote Quick reply to this message

 
Old 03-04-2009, 12:55 PM
 
Location: Oregon
1,532 posts, read 2,492,998 times
Reputation: 6929
Sorry you are feeling so awful. Why did they switch meds? I wonder if the problem is with the new med? My daughter is hypo. She was diagnosed with autoimmune thyroiditis last year when she was 9 years old. She had no symptoms when initially diagnosed, it was actually found by "accident", but since they put her on Levothyroxine, she has felt awful. I have tried to give it every benefit of the doubt, but I am to the point that I am sure it (Levothyroxine) is causing the problems. If you can, find a Naturopathic doctor. That is what I have been told. My daughter has an appointment with one tomorrow, and I am hoping they can do something for her, as her test results are normal, but she is not!

I thought my daughter had adrenal problems, too. She was tested and her regular doctor said it came back normal. It was tested by blood, and now I have been hearing that the saliva test is the most reliable, so who knows! Sorry I am probably not much help, because I am in the same boat! Let me know what happens.
Rate this post positively Reply With Quote Quick reply to this message
 
Old 03-05-2009, 09:10 AM
 
Location: "The Sunshine State"
4,334 posts, read 12,942,820 times
Reputation: 3044
Funny you should mention the meds. All along I have had that in the back of my mind also. All prescription drugs have side affects. I think these thyroid meds have many! I too am going to think about a naturalist too. I also used to be nice and thin, now in 3 years I have gone from 117lbs to 145lbs. I say it is the meds! Will keep you posted too. Hope your daughter does ok and gets her thyroid under control also!
Rate this post positively Reply With Quote Quick reply to this message
 
Old 04-03-2009, 07:18 AM
 
Location: NJ
18,244 posts, read 26,400,963 times
Reputation: 19482
Quote:
Originally Posted by Blondie621 View Post
I will try to make a long story short. I am hypothyroid. I had the RAI pill 8 years ago. So I have no thyroid. Had a good endo. in my home state of NJ but moved to a kinda rural area of Fl. 4 years ago. No endo's here. I just go to a Walk In place. I have gone from 117lbs to a now 144lbs. I know my meds are not right. They recently switched me from Levoxyl to Synthroid.
Well for the past couple of weeks I have been having some shortness of breath and feeling tired and now this morning felt like I was going comotose. Severely tired and could not get myself out of bed until 10am. I went to bed at midnight. I also woke up with a very bad headache. Why am I sooooo tired like this? It feels wierd. Could it be an adrenal problem? I have no health ins. right now so I do not even know where to start.
It's the meds...
Synthroid side effects

Stop using Synthroid and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

* headache;
* sleep problems (insomnia);
* nervous or irritable feeling;
* fever, hot flashes, sweating;
* changes in your menstrual periods;
* appetite changes, weight changes;

Less serious side effects may include mild hair loss.

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect.
Rate this post positively Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads

All times are GMT -6.

© 2005-2021, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Contact Us - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35, 36, 37 - Top